Advertisement

Controllability of Nonlinear Neutral Evolution Integrodifferential Systems with Infinite Delay

Article

Abstract

Sufficient conditions are derived for the controllability of nonlinear neutral evolution integrodifferential systems with infinite delay in a Banach space. The results are obtained by using the resolvent operators and the Schaefer fixed-point theorem. An example is given to illustrate the results.

Controllability mild solutions resolvent operators neutral evolution integrodifferential systems infinite delays 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hale, J. K., and Kato, J., Phase Space for Retarded Equations with Infinite Delay, Funkcialaj Ekvacioj, Vol. 21, pp. 11–41, 1978.Google Scholar
  2. 2.
    Hino, Y., Murakami, S., and Naito, T., Functional Differential Equations with Infinite Delay, Lecture Note in Mathematics, Springer Verlag, Berlin, Germany, Vol. 1473, 1991.Google Scholar
  3. 3.
    Chukwu, E. N., and Lenhart, S. M., Controllability Questions for Nonlinear Systems in Abstract Spaces, Journal of Optimization Theory and Applications, Vol. 68, pp. 437–462, 1991.Google Scholar
  4. 4.
    Do, V. N., A Note on Approximate Controllability of Semilinear Systems, Systems and Control Letters, Vol. 12, pp. 365–371, 1989.Google Scholar
  5. 5.
    Zhou, H. X., Approximate Controllability for a Class of Semilinear Abstract Equations, SIAM Journal on Control and Optimization, Vol. 21, pp. 551–565, 1983.Google Scholar
  6. 6.
    Bain, W., Approximate Controllability for Semilinear Systems, Acta Mathematica Hungarica, Vol. 81, pp. 41–57, 1998.Google Scholar
  7. 7.
    Kwun, Y. C., Park, J. Y., and Ryu, J. W., Approximate Controllability for Delay Volterra Systems, Bulletin of the Korean Mathematical Society, Vol. 28, pp. 131–145, 1991.Google Scholar
  8. 8.
    Zhang, X., Exact Controllability of Semilinear Evolution Systems and Applications, Journal of Optimization Theory and Applications, Vol. 107, pp. 415–453, 2000.Google Scholar
  9. 9.
    Naito, K., On Controllability for Nonlinear Volterra Equations, Nonlinear Analysis, Vol. 18 pp. 99–108, 1992.Google Scholar
  10. 10.
    Balachandran, K., Balasubrammaniam, P., and Dauer, J. P., Controllability of Nonlinear Integrodifferential Systems in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 84, pp. 83–91, 1995.Google Scholar
  11. 11.
    Balachandran, K., Balasubrammaniam, P., and Dauer, J. P., Controllability of Quasilinear Delay Systems in Banach Spaces, Optimal Control Applications and Methods, Vol. 16, pp. 283–290, 1995.Google Scholar
  12. 12.
    Balachandran, K., Balasubrammaniam, P., and Dauer, J. P., Local Null Controllability of Nonlinear Functional Differential Systems in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 88, pp. 61–75, 1996.Google Scholar
  13. 13.
    Balachandran, K., and Dauer, J. P., Controllability of Sobolev-Type Integrodifferential Systems in Banach Spaces, Journal of Mathematical Analysis and Applications, Vol. 217, pp. 335–348, 1998.Google Scholar
  14. 14.
    Balachandran, K., Sakthivel, R., and Dauer, J. P., Controllability of Neutral Functional Integrodifferential Systems in Banach Spaces, Journal of Computers and Mathematics with Applications, Vol. 39, pp. 117–126, 2000.Google Scholar
  15. 15.
    Balachandran, K., and Sakthivel, R., Controllability of Neutral Functional Semlinear Integrodifferential Systems in Banach Spaces, Journal of Mathematical Analysis and Applications, Vol. 255, pp. 447–457, 2001.Google Scholar
  16. 16.
    Sakthivel R., Choi, Q. H., and Anthoni, S. M., Controllability of Nonlinear Neutral Evolution Integrodifferential Systems, Journal of Mathematical Analysis and Applications, Vol. 275, pp. 402–417, 2002.Google Scholar
  17. 17.
    Wu, J., Theory and Applications of Partial Functional Differential Equations, Springer Verlag, New York, NY, 1996.Google Scholar
  18. 18.
    Wang, L. L., and Wang, Z. C., Controllability of Abstract Neutral Evolution Functional Differential Systems with Infinite Delay, Dynamics of Continuous, Discrete, and Impulsive Systems, Vol. 9B, pp. 59–70, 2002.Google Scholar
  19. 19.
    Grimmer, R., Resolvent Operators for Integral Equations in a Banach Space, Transactions of the American Mathematical Society, Vol. 273, pp. 333–349, 1982.Google Scholar
  20. 20.
    Smart, D. R., Fixed-Point Theorem, Cambridge University Press, Cambridge, England, 1974.Google Scholar
  21. 21.
    Carimichel, N., and Quinn, M. D., Fixed-Point Methods in Nonlinear Control, Lecture Notes in Control and Information Society, Springer Verlag, Berlin, Germany, Vol. 75, 1984.Google Scholar
  22. 22.
    Pruss, J., On Resolvent Operators for Linear Integrodifferential Equations of Volterra Type, Journal of Integral Equations, Vol. 5, pp. 211–236, 1983.Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • B. Liu
    • 1
  1. 1.Department of MathematicsHuazhong University of Science and TechnologyWuhanPRC

Personalised recommendations